본문 바로가기
KERD
논문KCI 등재

Saturated structures from probability theory

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In the setting of continuous logic, we study atomless probability spaces and atomless random variable structures. We characterize $\kappa$-saturated atomless probability spaces and $\kappa$-saturated atomless random variable structures for every infinite cardinal $\kappa$. Moreover, $\kappa$-saturated and strongly $\kappa$-homogeneous atomless probability spaces and $\kappa$-saturated and strongly $\kappa$-homogeneous atomless random variable structures are characterized for every infinite cardinal $\kappa$. \!For atomless probability spaces, we prove that $\aleph_1$-saturation is equivalent to Hoover-Keisler saturation. For atomless random variable structures whose underlying probability spaces are Hoover-Keisler saturated, we prove several equivalent conditions.

Abstract

In the setting of continuous logic, we study atomless probability spaces and atomless random variable structures. We characterize $\kappa$-saturated atomless probability spaces and $\kappa$-saturated atomless random variable structures for every infinite cardinal $\kappa$. Moreover, $\kappa$-saturated and strongly $\kappa$-homogeneous atomless probability spaces and $\kappa$-saturated and strongly $\kappa$-homogeneous atomless random variable structures are characterized for every infinite cardinal $\kappa$. \!For atomless probability spaces, we prove that $\aleph_1$-saturation is equivalent to Hoover-Keisler saturation. For atomless random variable structures whose underlying probability spaces are Hoover-Keisler saturated, we prove several equivalent conditions.

참고문헌 (19)

  1. I. Ben Yaacov, "Schr¨odinger’s cat", Israel J. Math, 153, pp.157~191 (2006)
  2. I. Ben Yaacov, "On theories of random variables", Israel J. Math, 194(2), pp.957~1012 (2013)
  3. I. Ben Yaacov, "Almost indiscernible sequences and convergence of canonical bases", J. Symb. Log, 79(2), pp.460~484 (2014)
  4. I. Ben Yaacov, "Model Theory with Applications to Algebra and Analysis, Volume 2", pp.315~427 (2008), Cambridge University Press
  5. I. Ben Yaacov, "On d-finiteness in continuous structures", Fund. Math, 194(1), pp.67~88 (2007)
  6. I. Ben Yaacov, "Continuous first order logic and local stability", Trans. Amer. Math. Soc, 362(10), pp.5213~5259 (2010)
  7. A. Berenstein, "Model theory of probability spaces", ~
  8. I. Berkes, "Almost exchangeable sequences of random variables", Z. Wahrsch. Verw. Gebiete, 70(4), pp.473~507 (1985)
  9. R. Durrett, "Probability: Theory and Examples" (1995), Duxbury Press
  10. S. Fajardo, "Model Theory of Stochastic Processes, Lecture Notes in Logic, 14" (2002), Association for Symbolic Logic
  11. D. H. Fremlin, "Handbook of Boolean Algebras, Volume 3", pp.877~980 (1989)
  12. "Measure algebras, Volume 3 of Measure Theory" (2003)[URL]
  13. D. Hoover, "A characterization of adapted distribution", Ann. Probab, 15(4), pp.1600~1611 (1987)
  14. D. Hoover, "Adapted probability distributions", Trans. Amer. Math. Soc, 286(1), pp.159~201 (1984)
  15. H. J. Keisler, "Why saturated probability spaces are necessary", Adv. Math, 221(5), pp.1584~1607 (2009)
  16. D. Maharam, "On homogeneous measure algebras", Proc. Natl. Acad. Sci. USA, 28, pp.108~111 (1942)
  17. S. Song, "Model theory and probability", 박사, pp.2011
  18. S. Song, "On d-finite tuples in random variable structures", Fund. Math, 221(3), pp.221~230 (2013)
  19. Shichang Song, "AXIOMS FOR THE THEORY OF RANDOM VARIABLE STRUCTURES: AN ELEMENTARY APPROACH", 대한수학회지, 51(3), pp.527~543 (2014), 대한수학회

관련 논문AI추천

이 간행물의 다른 논문 (14건)